Existence of equilibrium points in the magnetic binary problem with variable mass

Mohd. Arif

Abstract


The present paper deals with the existence of equilibrium points in the magnetic binary problem when the infinitesimal body is of variable mass. We have observed that there exists nine collinear and two non-collinear equilibrium points we have also observed that the mass reduction factor has a significant role on the existence of the equilibrium points.

https://doi.org/10.28919/jmcs/3482


Full Text: PDF

How to Cite this Article:

Mohd. Arif, Existence of equilibrium points in the magnetic binary problem with variable mass, Journal of Mathematical and Computational Science, Vol 7, No 6 (2017), 1090-1099

Copyright © 2017 Mohd. Arif. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2017 JMCS